# SDR REXA2013060901068

- Difficulty date: June 9, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7736
- Aircraft time: 21,768 hours, 19,303 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Computer
- Condition: Malfunctioned
- Location: Gpws
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 3000' AGL AND CLIMBING AT 1500 FPM, RECEIVED A FALSE GPWS, GROUND, PROXIMITY CAUTION THEN A GPWS PULL UP WARNING.   REMOVED AND REPAIRED GPWS COMPUTER IAW AMM 34-42-01.  OPS CHECKED GOOD IAW AMM 34-42-01, OK FOR SERVICE.
